# SDR DL757954535

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Part number: BP573
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IRR - ON LAYOVER, FOUND R1 EXTERIOR DOOR EMERGENCY LIGHT INOP.  REPLACED POWER SUPPLY M730.  OPS GOOD.
